# SDR QXEA2010070200377

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 547
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - FRAME AT X547.000 HAS CORROSION ON FWD SIDE AROUND SHOP HEAD OF RIVET AROUND LT STR 32.  REMOVED CORROSION BY BLENDING IAW RD 8/4-53-2344. HFEC INSPECTED AT BLENDED AREA FOR CRACK IAW D8 Q400 NDTM PART 6, 51-00-01,  NO CRACKS NOTED.  UT THICKNESS CHECKED AT BLENDED AREA IAW D8 Q400 NDTM PART 1, 51-00-04, LOW=.045". ORIGINAL THICKNESS IS .050" BLEND FOUND OUT OF LIMITS IAW RD 8/4-53-2344.  REMOVED DAMAGED FLANGE IAW RD 8/4-53-017.  HFEC IAW D8 Q400 NDTM PART 6, 51-00-01 AT CUTOUT, NO CRACKS NOTED.
